MAUDE Adverse Event Report: CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM

CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM
Catalog Number 170-03-40012
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned and the stent dislodgement was confirmed.Failure to advance was unable to be replicated in a testing environment due to clinical operational / procedural factors that can be attributed to advancement difficulties.All stent delivery systems are 100% visually inspected online for stent placement.Based on the analysis of the stent and its delivery system, the returned device did not show any indication of device related issues or device deficiency that could have caused the reported failure to advance and stent dislodgement.Additionally, a sampling of units is destructively tested to verify stent dislodgement force.A review of the lot history record indicated that there were no non-conformances related to the reported difficulties for this lot.A risk assessment review confirmed that the reported failure to advance and stent dislodgement are captured as foreseeable events.The investigation determined that while a definitive conclusive cause is not able to be assigned to the reported complaint, the reported advancement difficulty and stent dislodgement appear to be related to circumstances of the procedure.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design, or labeling; there is no evidence of a device deficiency.
 
Event or Problem Description
It was reported that on (b)(6) 2017, after pre-dilating the a moderately calcified lesion in the proximal circumflex coronary artery, a 4.0 x 12 mm cobra pzf stent delivery system (sds) failed to cross the lesion.The cobra sds was withdrawn, and additional pre-dilatation was performed.The same cobra sds was re-inserted, but upon exiting the guide catheter (ebu 3.5), it was noted that the stent was no longer on the balloon.All devices were withdrawn as a single unit and the stent came out along with the devices; the stent had dislodged at some point while entering patient vasculature.No force was applied at any time while using the cobra sds.A 3.5 mm cobra pzf successfully crossed and the stent was deployed.There were no adverse patient effects.No additional information was provided.

Brand Name
COBRA PZF
Common Device Name
STENT CORONARY DELIVERY SYSTEM
Manufacturer (Section D)
CELONOVA BIOSCIENCES, INC.
8023 vantage dr.
suite 1500
san antonio TX 78230
MDR Report Key7035450
Report Number3009306400-2017-00015
Device Sequence Number1745079
Product Code MAF
UDI-Device Identifier00879397000906
UDI-Public(01)00879397000906(17)200331(10)1703294001
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P160014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/31/2020
Device Catalogue Number170-03-40012
Device Lot Number1703294001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2017
Initial Report FDA Received Date11/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1